BibTeX record journals/pmh/SuW17

download as .bib file

@article{DBLP:journals/pmh/SuW17,
  author       = {Ming Su and
                  Arne Winterhof},
  title        = {On the pseudorandomness of quaternary sequences derived from sequences
                  over {\textbackslash}({\textbackslash}mathbb F{\_}4{\textbackslash})},
  journal      = {Period. Math. Hung.},
  volume       = {74},
  number       = {1},
  pages        = {79--87},
  year         = {2017},
  url          = {https://doi.org/10.1007/s10998-016-0143-2},
  doi          = {10.1007/S10998-016-0143-2},
  timestamp    = {Sat, 05 Sep 2020 17:52:21 +0200},
  biburl       = {https://dblp.org/rec/journals/pmh/SuW17.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics